On nexplanon implant. Is it accurate? Does it interfere period? Why abdominal pain, bloating?
Hey, I ve been worried for a while that I may be pregnant even though I am on the nexplanon implant. It has been four weeks since I last had sex and I took a pregnancy test eleven days after my period was meant to be due (I understand nexplanon interferes with the menstrual cycle.) It was negative. If it was eleven days after surely it would be very accurate? Do I need to stop worrying? Is it probably the implant giving me the symptoms a such as sore boobs, pain in abdomen , a slight bloating feeling, spotting on and off very lightly(although now it has stopped and when it occurred it changes from reddy/pinky to brown, was on and off for two weeks), i also have headahes now and again.
Hi,you are correct.these are side effects of the implanon implant. YOu need not worry about pregnancy.11days overdue should have tested positive if you really were pregnant.These symptoms are occurring due to the implant.Its similar to pms.
Answered: Wed, 31 Jul 2013
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]